# SDR SWAA2022031433573

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STA 1016 LWR CHORD; WL 188; BL 0 / REMOVED DAMAGE + REWORKED AREA IAW ATS ER 19-04330 REV IR + SWA EA 1-753-35483 REV IR. AFTER EVALUATION; CORROSION ON LWR CHORD STA 1016; WL 188; BL 0 OUT OF ALLOWABLE LIMITS IAW SRM 53-80-08-1A-1 FIG. 103 DETAIL 'E'.
